Alert archive / Georgia / Tornado Warnings in 2009
Tornado Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 5, 2009, 2:56 PM EDT for Atkinson County, Coffee County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2009, 2:56 PM EDT (18:56 UTC)
- Expired
- Apr 5, 2009, 3:29 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Atkinson County, GA, Coffee County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 051856
TORJAX
GAC003-069-051945-
/O.NEW.KJAX.TO.W.0010.090405T1856Z-090405T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EDT SUN APR 5 2009
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN ATKINSON COUNTY IN SOUTHEAST GEORGIA
SOUTHERN COFFEE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 345 PM EDT
* AT 256 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
WILLACOOCHEE...MOVING EAST AT 15 MPH.
* THE TORNADO WILL BE NEAR...
PEARSON BY 325 PM EDT...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3145 8311 3144 8267 3124 8271 3127 8304
3130 8306 3133 8307 3134 8309 3135 8310
TIME...MOT...LOC 1856Z 267DEG 14KT 3137 8299
$$
CARROLL1 follow-up statement
000
WWUS52 KJAX 051929
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT SUN APR 5 2009
GAC003-069-051940-
/O.CAN.KJAX.TO.W.0010.000000T0000Z-090405T1945Z/
ATKINSON GA-COFFEE GA-
329 PM EDT SUN APR 5 2009
...THE TORNADO WARNING FOR SOUTHERN COFFEE AND NORTHERN ATKINSON
COUNTIES IS CANCELLED...
ALL OR PART OF THIS WARNING HAS BEEN REPLACED BY A SEVERE
THUNDERSTORM WARNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3145 8311 3144 8267 3124 8271 3127 8304
3130 8306 3133 8307 3134 8309 3135 8310
TIME...MOT...LOC 1930Z 267DEG 14KT 3138 8283
$$
PETERSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 5, 2:46 PM EDT, 10 minutes earlier.
Area forecast discussion, Apr 5, 2:46 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 PM EDT SUN APR 5 2009
...SLIGHT RISK OF SEVERE TSTMS THRU THE NIGHT...
...MUCH COLDER TEMPERATURES EARLY IN THE COMING WEEK...
.SYNOPSIS...WEAK UPPER RIDGE IS SHIFTING E OF THE AREA. SMALL BUT
POTENT SHORTWAVE IS PRESENTLY MOVING E ACROSS S CENTRAL GA. THIS
FEATURE IS ACTING ON INCREASED INSTABILITY S OF A WARM FRONT TO
PRODUCE SCATTERED STRONG TO SEVERE TSTMS JUST NW OF OUR COUNTY
WARNING AREA (CWA). MAIN IMPACT OF THESE STORMS IS LARGE HAIL. FAIRLY
THICK MULTI-LAYERED CLOUDINESS COVERS MOST OF THE AREA. S SFC FLOW
ACROSS THE AREA BUT STILL MOSTLY 10 KTS OR LESS. TEMPS RANGE FROM
NEAR 70 IN RECENT RAIN AREAS TO THE MID 80S OVER THE S INTERIOR.
.SHORT TERM...SHORTWAVE WILL CONTINUE MOVE ENE OVER THE N PORTION
OF THE CWA. STRONG TO SEVERE STORMS WILL PERSIST AS THEY MOVE
ACROSS THIS AREA. ACTIVITY ACROSS THE REMAINDER OF THE AREA WILL
BE SLOWER TO DEVELOP...BUT EXPECT AT LEAST LOW END SCATTERED
SHOWERS AND STORMS BY EVENING...ESPECIALLY ALONG SEABREEZE FRONTS
AND ANY OUTFLOWS FROM N CONVECTION.
LATER IN THE EVENING...NEGATIVE VORTICITY ADVECTION ON BACK SIDE
OF SHORTWAVE SHOULD REDUCE COVERAGE AND INTENSITY OF STORMS ACROSS
MUCH OF THE AREA. THE INFLUENCE OF THIS WILL DECREASE AFTER
MIDNIGHT...WITH ANOTHER ROUND OF SHOWERS AND TSTMS PRECEDING THE
APPROACHING COLD FRONT. COVERAGE OF PRECIP WILL LIKELY INCREASE AS
THE FRONT PROGRESSES ACROSS THE AREA...WITH 60% POPS ACROSS
PORTIONS OF NE FL AND EXTREME SE GA DURING THE 1ST HALF OF THE DAY
MON.
THE REMAINDER OF THE FORECAST HAS NOT CHANGED MUCH. STILL EXPECT
COLD AIR TO RUSH INTO THE AREA BEHIND THE COLD FRONT. A FREEZE IS
ANTICIPATED ACROSS MOST OF SE GA AND PORTIONS OF INTERIOR NE FL
WED MORNING AND A FREEZE WATCH MAY NEED TO BE ISSUED BY MON AFTN.
RECORDS FOR TUE AND WED MORNINGS...
TUE 4/7 WED 4/8
AMG... 33 IN 1950 30 IN 2007
SSI... 36 IN 1950 37 IN 2007
JAX... 37 IN 1950 31 IN 2007
GNV... 37 IN 1950 35 IN 2007
.LONG TERM...TEMPERATURES WILL RETURN TO NEAR OR SLIGHTLY ABOVE
NORMAL BY THE LATTER HALF OF THE COMING WEEK. NEXT COLD FRONT WILL
MOVE INTO THE AREA FRI NIGHT AND SAT BRINGING ANOTHER CHANCE OF
PRECIP. HAVE MADE ONLY MINOR CHANGES TO THE EXTENDED PACKAGE.
&&
.AVIATION...EXPECTING CONDITIONS TO GRADUALLY DETERIORATE THIS
EVENING INTO THE OVERNITE HOURS AS THE COLD FRONT APPROACHES. A
SHORT WAVE MOVING JUST NORTH OF THE AREA THIS EVENING MAY ALSO
PRODUCE ISOLATED SHOWERS/STORMS AND HAVE VCSH IN ALL TERMINALS.
EXPECTING MVFR CIGS AT GNV AROUND 03Z AND REST OF TERMINALS AROUND
05Z. STRONG LOW LEVEL JET FORMS OVER THE AREA JUST PRIOR TO 12Z AND
HAVE LOW LEVEL WIND SHEAR BEGINNING AT 06Z AT ALL TERMINALS AND
CONTINUING THROUGH MONDAY MORNING. COLD FRONT PROGGED TO MOVE
THROUGH BETWEEN 12Z-16Z AND HAVE PREVAILING SHRA WITH VCTS AT ALL
TERMINALS WITH TEMPO TS AND IFR CONDITIONS.
&&
.MARINE...WINDS/SEAS INCREASE TONIGHT WITH APPROACH OF COLD FRONT
AND WILL CONTINUE WITH CURRENT ADVISORY FOR THE OFFSHORE. COLD FRONT
MOVES THROUGH MONDAY MORNING WITH SCATTERED TO NUMEROUS
SHOWERS/STORMS. WINDS SHIFT TO WEST AND INCREASE BEHIND FRONT LATE
MONDAY/TUESDAY. MAY POSSIBLY NEED A GALE WARNING OFFSHORE AND AN
ADVISORY NEAR SHORE FOR A PERIOD FROM MONDAY NIGHT INTO TUESDAY
MORNING.
&&
.FIRE WEATHER...A COLD FRONT WILL SWEEP THROUGH THE AREA MONDAY
MORNING. AN UPPER DISTURBANCE WILL BRING SCATTERED STORMS THIS
AFTERNOON AND EVENING. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT LATE TONIGHT INTO MONDAY
MORNING. SOME STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL AND
DAMAGING WINDS. IN THE WAKE OF THE COLD FRONT MONDAY...BRISK
WESTERLY WINDS WILL ADVECT MUCH DRIER AIR INTO THE AREA. CRITICALLY
LOW RH VALUES ARE FORECAST AREAWIDE ON TUESDAY ALONG WITH GUSTY
WESTERLY WINDS AND HIGH DISPERSIONS. THIS HAS PROMPTED THE ISSUANCE
OF A FIRE WEATHER WATCH. VERY DRY CONDITIONS WILL PERSIST THROUGH AT
LEAST MIDWEEK WITH RED FLAGS ANTICIPATED ON WEDNESDAY ACROSS
NORTHEAST FLORIDA.
&&
.HYDROLOGY...RIVER FLOOD WARNINGS HAVE BEEN UPDATED A FEW TIMES
TODAY TO INCLUDE THE LATEST FORECAST RIVER LEVELS. WILL LIKELY SEE
RECORD FLOODING AT STATENVILLE AND ATKINSON AND NEAR RECORD FLOODING AT
WAYCROSS. MAJOR FLOODING IS ALSO EXPECTED ALONG THE SANTA FE RIVER
AT HILDRETH AND 3 RIVERS ESTATES. SEE THE LATEST FLS AND FLW
PRODUCTS FOR THE MOST RECENT RIVER FORECASTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 60 66 35 56 / 50 30 10 0
SSI 64 70 39 58 / 20 40 10 0
JAX 65 72 38 59 / 20 50 10 0
SGJ 67 76 44 60 / 20 60 10 0
GNV 66 73 40 59 / 30 60 10 0
OCF 66 76 42 61 / 20 50 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUE AFTERNOON THRU TUE EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FIRE WEATHER WATCH FROM TUE AFTERNOON THRU TUE EVENING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-
JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 5 AM MON TO 10 AM WED FOR
ALTAMAHA SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
CARROLL/PETERSON/KERNSHazardous weather outlook, Apr 5, 12:15 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1215 PM EDT SUN APR 5 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1215 PM EDT SUN APR 5 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... ...SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT... ...FLOOD WARNINGS REMAIN IN EFFECT FOR VARIOUS RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... A WARM FRONT CONTINUE TO LIFT NORTH ACROSS THE AREA THIS AFTERNOON. BEHIND THIS FEATURE...THE ATMOSPHERE WILL RAPIDLY BECOME MOIST AND UNSTABLE. THIS...IN COMBINATION WITH SEABREEZE CIRCULATIONS AND THE APPROACH OF A MID-LEVEL DISTURBANCE...MAY TRIGGER STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING. IN ADDITION...AN UNSEASONABLY STRONG COLD FRONT WILL THEN APPROACH THE AREA LATE TONIGHT AND INTO MONDAY MORNING...BRINGING YET ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND PERHAPS ISOLATED TORNADOES. SIGNIFICANT RIVER FLOODING WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA TODAY AND INTO NEXT WEEK. RECORD FLOODING IS OCCURRING ON THE ALAPAHA RIVER AT STATENVILLE...AND NEAR RECORD FLOODING IS OCCURRING ALONG THE SATILLA RIVER AT WAYCROSS. THE SANTA FE RIVER AT BOTH THREE RIVERS ESTATES AND HILDRETH IS FORECAST TO REACH MAJOR FLOOD STAGE LATER IN THE WEEK. MODERATE FLOODING IS OCCURRING ALONG THE ALTAMAHA RIVER AT BOTH BAXLEY AND CHARLOTTE. THE SATILLA RIVER AT ATKINSON IS FORECAST TO REACH MODERATE FLOOD STAGE THIS AFTERNOON. PLEASE REFER TO THE FLOOD WARNINGS AND STATEMENTS FOR COMPLETE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...RIVER FLOODING WILL CONTINUE ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THROUGH MUCH OF THE UPCOMING WEEK... THE COLD FRONT WILL CLEAR THE AREA BY LATE MONDAY MORNING. STRONG TO SEVERE THUNDERSTORMS MAY PRECEDE THE FRONT. UNSEASONABLY COLD AIR WILL POUR INTO THE REGION THROUGH MIDWEEK...ALLOWING FOR TEMPERATURES TO FALL INTO THE MID 30S TUESDAY MORNING...WITH SUB-FREEZING TEMPERATURES EXPECTED FOR MUCH OF THE INTERIOR WEDNESDAY MORNING. DANGEROUS FIRE CONDITIONS ARE FORECAST ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA ON TUESDAY AND ACROSS NORTHEAST FLORIDA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED THIS AFTERNOON AND OVERNIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. EZ/DS/SEC
In the hours before
Local storm report, Apr 5, 9:52 AM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 AM EDT SUN APR 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM FLOOD MAYDAY 30.83N 83.01W
04/05/2009 ECHOLS GA LAW ENFORCEMENT
THE ECHOLS COUNTY SHERIFF REPORTED 25 HOMES EVACUATED
AROUND BRYNER ROAD WHICH LEADS TO THE RIVER. VALENTINE
ROAD IS CLOSED DUE TO A WASHOUT. ALL THIS FLOODING IS IN
AND AROUND MAYDAY WHERE FLOODING IS OCCURRING ALONG THE
ALAPAHA RIVER.
&&
BKERNSLocal storm report, Apr 5, 11:21 AM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1121 AM EDT SUN APR 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HAIL 2 NE OCEANWAY 30.49N 81.61W
04/02/2009 E0.88 INCH DUVAL FL TRAINED SPOTTER
A STORM SPOTTER JUST NORTHEAST OF JACKSONVILLE
INTERNATIONAL REPORTED NICKEL SIZED HAIL.
&&
PPLocal storm report, Apr 5, 11:58 AM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1158 AM EDT SUN APR 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLOOD 7 N STATENVILLE 30.80N 83.03W
04/05/2009 ECHOLS GA PUBLIC
MAJOR FLOODING ON BOTH BANKS OF THE ALAPAHA RIVER. HOUSE
IS 10 FEET ABOVE THE GROUND AND WATER LEVEL IS PRESENTLY
20 INCHES BELOW THE FLOOR. THE RATE OF RISE HAS DECREASED
SIGNIFICANTLY THIS MORNING.
&&
CARROLLSpecial weather statement, Apr 5, 12:19 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1219 PM EDT SUN APR 5 2009
GAZ132-051700-
COFFEE-
1219 PM EDT SUN APR 5 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
COFFEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 100 PM
EDT...
AT 1219 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 22 MILES WEST OF AMBROSE...OR 9 MILES
WEST OF OCILLA...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND PRIDGEN...BROXTON AND AMBROSE THROUGH 100 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3156 8307 3161 8306 3165 8302 3167 8300
3177 8301 3179 8298 3179 8290 3178 8289
3149 8279 3147 8313
TIME...MOT...LOC 1619Z 257DEG 22KT 3162 8339
PETERSONLocal storm report, Apr 5, 1:45 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT SUN APR 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLOOD NAHUNTA 31.21N 81.98W
04/05/2009 BRANTLEY GA EMERGENCY MNGR
2 HOMES FLOODED AND 10 TO 20 MORE HOMES IN DANGER OF
FLOODING NEAR THE SATILLA RIVER. 13 DIRT ROADS ARE CLOSED
ACROSS THE COUNTY INCLUDING 9 NEAR THE SATILLA RIVER.
WATER IS BEGINNING TO RECEDE FROM MOST ROADWAYS.
&&
CARROLLLocal storm report, Apr 5, 2:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT SUN APR 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL DOUGLAS 31.51N 82.85W
04/05/2009 M0.25 INCH COFFEE GA EMERGENCY MNGR
COFFEE COUNTY EMA REPORTS PEA SIZE HAIL IN DOWNTOWN
DOUGLAS.
&&
PKEEGANThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:04 AM EDT | Fire Weather Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 34 hr |
| Apr 5, 12:19 PM EDT | Special Weather Statement | JAX | Coffee | 41 min |
| Apr 5, 2:14 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 46 min |
| Apr 5, 2:59 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Ware | 28 min |
| Apr 5, 3:23 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Brantley, Coffee, Pierce and 2 more | 30 min |
| Apr 5, 3:48 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Ware | 42 min |
| Apr 5, 3:54 PM EDT | Tornado Warning | JAX | Brantley | 36 min |
| Apr 5, 4:11 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 49 min |
| Apr 5, 4:17 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn | 58 min |
| Apr 5, 6:52 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 38 min |
Nearby
Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.